MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SOL 12.0 STD 8.0 FULL PC 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SOL 12.0 STD 8.0 FULL PC 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Model Number 1571-13-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Ambulation or Postural Difficulties (2544)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
An official letter has been received from the health authority with below complaint definition: a patient (name is darkened in attached file) had gone through a hip replacement surgery in (b)(6) 2018 and had no issues until a normal walking gone in (b)(6) 2020 where the patient couldn't take a step.In the radiology imaging performed the next day on (b)(6) 2020, it was seen the implant was broken and it penetrated femur by breaking the bone as well.The patient had another surgery on (b)(6) 2020.The patient also claims that in 2015 and 2018, there were manufacturing defects on the devices and the patients had these implants were re-operated due to implant breakage.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SOL 12.0 STD 8.0 FULL PC 12/14
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10896441
Report Number1818910-2020-25383
Device Sequence Number11584533
Product Code LPH
UDI-Device Identifier10603295060741
UDI-Public10603295060741
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K953703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1571-13-000
Device Catalogue Number157113000
Device Lot Number739040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;